The positive mass theorem for ALE manifolds

Tom 41 / 1997

Mattias Dahl Banach Center Publications 41 (1997), 133-142 DOI: 10.4064/-41-1-133-142

Streszczenie

We show what extra condition is necessary to be able to use the positive mass argument of Witten [12] on an asymptotically locally euclidean manifold. Specifically we show that the 'generalized positive action conjecture' holds if one assumes that the signature of the manifold has the correct value.

Autorzy

  • Mattias Dahl

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek